MAUDE Adverse Event Report: GALIL MEDICAL LTD. ICEEDGE 2.4 90 CRYOABLATION NEEDLE; CRYOABLATION NEEDLES

GALIL MEDICAL LTD. ICEEDGE 2.4 90 CRYOABLATION NEEDLE; CRYOABLATION NEEDLES
Model Number FPRPR3506
Medical Device Problem Codes Failure to Fire (2610); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The needle was returned to galil for investigation.Manufacturing records were reviewed and no anomalies were noted.Visual inspection noted that the returned needle was slightly bent.Freezing performance testing was conducted and the needle met all specifications.The failure could not be confirmed and no failure was noted with the needle.
 
Event or Problem Description
Prior to a cryoablation procedure, one iceedge and two icerod needles tested fine with no issues.However, during the 1st freeze cycle the iceball on the edge needle was very small.The physician continued to use all needles to complete the procedure, but doctor was not happy with the performance of the iceedge.There was no injury to the patient.

Brand Name
ICEEDGE 2.4 90 CRYOABLATION NEEDLE
Common Device Name
CRYOABLATION NEEDLES
Manufacturer (Section D)
GALIL MEDICAL LTD.
1 tavor building, po box 224
industrial park
yokneam, 20692 03
IS  2069203
MDR Report Key6637765
Report Number9616793-2017-00036
Device Sequence Number231619
Product Code GEH
UDI-Device Identifier07290104830594
UDI-Public07290104830594
Combination Product (Y/N)N
PMA/510(K) Number
K111859
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 03/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date11/30/2017
Device Model NumberFPRPR3506
Device Lot NumberB7455-001
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2017
Initial Report FDA Received Date06/13/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1